# SDR AALA20120822009

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,469 hours, 14,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSITION ANGLE (SHIELD) CORRODED FROM STATIONS 767 TO 794.  REPLACED SHIELD FROM STATIONS 767 TO 794 PER AARD 51-00-05-1 AND EA  B737-53-025600.
